# SDR REXA2013051600843

- Difficulty date: May 16, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LWR L/E INBD ACCESS PANEL CHAFED.  REPAIRED RT AILERON LWR L/E INBD ACCESS PANEL IAW REO 690-57-61-078.
